# SDR ASAA0996033

- Difficulty date: June 27, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N302AS
- Make and model: Boeing 737990
- Aircraft serial: 30017
- Aircraft time: 25,043 hours, 10,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A81271
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT FLOOR TO SIDEWALL SUPPORT PLATE IN THE AFT CARGO BS 847-867 RBL 21 WL 158 STR 26R OUT OF LIMITS.  REPLACED FLOOR TO SIDEWALL SUPPORT.
